# SDR USAA2013021300005

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,823 hours, 21,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 PASSENGER DOOR SLIDE ARMING HANDLE IS STIFF AND DIFFICULT TO OPERATE.  MAINTENANCE CHECKED OPERATION OF L1 PASSENGER DOOR SLIDE ARMING HANDLE.  LUBRICATED ARMING HANDLE LINKAGE.  CHECKS OK.  REFERENCE AMM 52-10-00-001.
